Home / Journals / / Asia-Pacific Journal of Mathematics and Statistics
Frequency: Quarterly
Jiapu Zhang
Pages: 1-4   Published Online: Mar. 16, 2020
PDF (259KB)    
Guoshun Ma, Ruxia Ma, Anwen Li
Pages: 49-54   Published Online: Mar. 6, 2020
PDF (1253KB)    
Yin Junjie
Pages: 26-43   Published Online: Nov. 27, 2019
PDF (1415KB)    
Mingqiu Liao
Pages: 18-25   Published Online: Nov. 7, 2019
PDF (355KB)    
Guoshun Ma, Lin Zhao
Pages: 7-12   Published Online: May 8, 2019
PDF (489KB)    
Guoshun Ma, Chonghui Ma
Pages: 1-6   Published Online: Apr. 30, 2019
PDF (683KB)    
Editorial Board
More
燕 林
中国矿业大学(北京)
北京, China
Qinwei Fan
School of Science, Xi’an Polytechnic University
Xi’an, Shanxi, China
Zenggui Wang
聊城大学
聊城, 山东, China
Youlong Yang
Xidian University (西安电子科技大学)
Xi'an (西安), Shaan Xi (陕西), China
Peer Reviewers
More
明鼎 刘
青岛理工大学
青岛, 山东, China
晓萍 米
山西大学
太原, 山西省, China
Chensi Wu
University of Chinese Academy of Sciences
Beijing, China
红枣 林
福建农林大学
福州市, 福建省, China
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186